A Norm Preserving Complex Choquet Theorem.

Otte Hustad

Mathematica Scandinavica (1971)

  • Volume: 29, page 272-278
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hustad, Otte. "A Norm Preserving Complex Choquet Theorem.." Mathematica Scandinavica 29 (1971): 272-278. <http://eudml.org/doc/166212>.

author = {Hustad, Otte},
journal = {Mathematica Scandinavica},
pages = {272-278},
title = {A Norm Preserving Complex Choquet Theorem.},
url = {http://eudml.org/doc/166212},
volume = {29},
year = {1971},

AU - Hustad, Otte
TI - A Norm Preserving Complex Choquet Theorem.
JO - Mathematica Scandinavica
PY - 1971
VL - 29
SP - 272
EP - 278
UR - http://eudml.org/doc/166212
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.